MathSciNet Relay Station
MathSciNet bibliographic data
MR240693 (39 #2038) 49.10 (53.00)
Nitsche, Johannes C. C. A variational problem with inequalities as boundary conditions. Bull. Amer. Math. Soc. 75 1969 450–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement